# SDR ASOA06174

- Difficulty date: February 12, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, SURFACE CORROSION WAS FOUND AROUND THE NUT PLATE, AT THE CARGO DOOR SILL.  MAINTENANCE REMOVED AND REPLACED THE CARGO DOOR SILL.  (K)
